# SDR 2004FA0000672

- Difficulty date: February 10, 2004
- Submitted: August 24, 2004
- Operation: General aviation
- Make and model: Boeing 777*
- Engine: Ge GE9090B
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 1692M35P03
- Condition: Missing
- Location: Fwd Mnt Assy
- Part time: 27,182 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, IT WAS OBSERVED THAT BUSH CMM REF 71-21-03 FIG 3, ITEM 170 WAS MISSING FROM THE ASSEMBLY OF THE FWD MOUNT.  THE LOAD BEARING SHOULDER BOLT WAS SUBJECTED TO A SINGLE SHEAR LOAD AS OPPOSED TO A DOUBLE SHEAR IAW DESIGN INTENT.  SIMILARLY, ONLY ONE HALF OF THE CLEVIS WAS SUPPORTING THE LOAD.  THE PLATFORM ITEMS, LT LINK ITEM 145, NUT ITEM 160, AND RETAINER EXHIBITED FRETTAGE ASSOCIATED WITH EXCESSIVE RADIAL MOVEMENT OF THE END OF THE SHOULDER BOLT.  IT IS NOTED THAT THE FORWARD MOUNT ASSY OR SUBASSY DID NOT FAIL AND IT FULFILLED ITS FUNCTION OF SUPPORTING THE ENGINE.  ALL FWD MOUNT ASSY ON SITE HAVE BEEN INSPECTED WITH NO DEFECTS FOUND.  INDICATES ASSY HAS NOT BEEN DISASSEMBLED SINCE NEW.
